# SDR AU990124

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2730 · Elevator Control System
- Part: Mount
- Part number: 0205
- Condition: Loose
- Location: Elevator
- Component: 404
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL BELLCRANK MOUNT RIVETS LOOSE.   PART TC:  22,455.
